# SDR CA041209013

- Difficulty date: December 6, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED ACCELERATION IN FLIGHT AND WAS SHUTDOWN BY THE PILOT DUE TO AN ASSOCIATED ITT INCREASE TOWARDS RED-LINE. AN INFLT RELIGHT CARRIED OUT AND THE INCIDENT REOCCURRED. THE ENGINE WAS AGAIN SHUT DOWN.A SECOND RELIGHT WAS CARRIED OUT AND THE ENGINE RESPONDED NORMALLY TO THROTTLEINPUTS.  PWC WILL INVESTIGATE THE EVENT AND WILL SUPPLIMENT THIS REPORT TO IDENTIFY ROOT CAUSE ONCE DETERMINED.
